# SDR SWIA201641946

- Difficulty date: February 27, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 31,259 hours, 26,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, INBD SIDE OF VANE L/E CAP FOUND CHAFED OUT OF LIMITS.  RECEIVED AND INSTALLED NEW RT INBD FLAP L/E, INBD SIDE VANE CAP, PN 601R14303-54 IAW SRM.
